# SDR F3LA96066

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 784-786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 93 - DEN - DURING WALK AROUND, MAINTENANCE REPORTED A 2 INCH CRACK IN THE FUSELAGE SKIN AT STATION 784 TO 786, .5 INCH ABOVE STRINGER 24L.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED TYPICAL REPAIR PER BOEING SRM 53-30-3.  (M)
